# SDR FDEA201103241167

- Difficulty date: March 24, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N51631
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STN 660 TO STN 680 RBL 45 CRACKED ON REMOVAL. FABRICATED AS PER DWG 143N5163-1. INTERCOSTAL REMOVED AND REPLACED AS PER SRM 51-40-02 REV. 102.    REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
